# SDR 96ZZZX1087

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27987
- Make and model: Piper PA-31-310
- Aircraft serial: 317912054
- System (JASC): 2215 · Autopilot Main Servo
- Part: Transistor
- Part number: 2N5632
- Condition: Failed
- Location: Primary Servo
- Component: KS271A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY SERVO TRANSISTOR HAS FAILED IN THREE DIFFERENT SERVOS, OVERHAULED BY TWO SEPARATE VENDORS.  CONTACT WITH ALLIED SIGNAL DID NOT RECOGNIZE THE USE OF THIS TRANSISTOR.  SUBMITTER STATED MOTOROLA REPLACEMENTS BE USED.
